# SDR CALA2022030700585

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5337004320600
- Condition: Cracked
- Location: Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2020-18-06) LH FR43 FRAME FOOT HAS CRACK INDICATION AT 9 O?? CLOCK LOOING FWD.???REPAIR BEFORE NEXT FLIGHT???(REPAIR ON CONDI TION IAW DWG R53370233) REPAIRED L/H F.43 BY FREEZE PLUG IAW DWG R53370233, VAL EA5330-0 6692. ACCOMPLISHED BY EMP#V936761 AT ST BFM AEROSPACE MOBILE. NR #0023902
